# SDR SWIA202054192

- Difficulty date: October 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME 333 ABOVE PASSENGER DOOR CRACKED, MARKED.  C-CHECK RO 11/21/2020.  REMOVED CRACKED AND INSTALLED NEW FRAME FS 333.00 ABOVE PASSENGER DOOR, REF CRJ-200 SRM AND DWG.  OPERATIONS AND PRESSURE CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS.
